# SDR CALA2017062602003

- Difficulty date: June 26, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 51,599 hours, 22,148 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SVC, CABIN EMERGENCY LIGHT TEST SHOW "EPSU BATTERY AFT L" MSG DISPLAYED ON PTP. ROW 38L SEAT EEL LIGHT INOP. RESET CIDS SYSTEMS AND PERFORMED CABIN EMERGENCY LIGHT TEST. PASSED REF AMM 33-51-00-0501.
